# SDR AALA202304288686

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 63,159 hours, 25,944 cycles
- System (JASC): 3400 · Navigation System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 982R
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT DIVERTED TO MIA DUE TO WEATHER RADAR INOPERATIVE. RADAR SPIKES IN LEFT HAND QUADRANT OF BOTH NAVIGATION DISPLAYS. EMERGENCY WAS DECLARED. REPLACED WEATHER RADAR TRANSCEIVER.
